Children's Motrin® Bubble Gum Ibuprofen Pain Reliever/Fever Reducer Oral Suspension 4 fl. oz. Box
in each 5 mL Other Information: Each 5 ml contains: 2 mg sodium. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with safety seal is broken or missing. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children. For ages 2 to 11 years. Contains ibuprofen oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).